This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To The Editor

A Case of Excessive Yawning With Citalopram

Sarita Pal, MD, and Prasad R. Padala, MD

Published: June 17, 2009

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: It has been identified but is not well-known or appreciated by practitioners that selective serotonin reuptake inhibitors (SSRIs) can cause excessive yawning as a side effect.

SSRIs are the treatment of choice for depression. The list of approved indications for these drugs has expanded to include obsessive- compulsive disorder, social anxiety disorder, generalized anxiety disorder, premenstrual dysphoric disorder, and eating disorders.

Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...